EconPapers    
Economics at your fingertips  
 

Simple Estimation of a Duration Model with Unobserved Heterogeneity

Bo E Honore

Econometrica, 1990, vol. 58, issue 2, 453-73

Abstract: This paper presents a simple estimator of the shape parameter in a Weibull duration model with unobserved heterogeneity. The estimator is consistent and asymptotically normal under mild conditions, and a consistent estimator of the asymptotic variance is available. A Monte Carlo study indicates that the asymptotic distribution of the estimator provides a good approximation to the finite sample distribution. The estimation strategy can be extended to a model with regressors and to a log-logistic model with unobserved heterogeneity. The advantages of the estimator are that it is easy to calculate and that its asymptotic distribution can be derived. Copyright 1990 by The Econometric Society.

Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (20)

Downloads: (external link)
http://links.jstor.org/sici?sici=0012-9682%2819900 ... O%3B2-0&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:58:y:1990:i:2:p:453-73

Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues

Access Statistics for this article

Econometrica is currently edited by Guido Imbens

More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:ecm:emetrp:v:58:y:1990:i:2:p:453-73